Tornadoes · United States · Illinois · 2007

EF0 tornado, Scales Mound, Illinois, June 1, 2007

This EF0 tornado ran 0.5 miles across Jo Daviess County on June 1, 2007, touching down at 3:15 PM CDT and reaching 10 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
June 1, 2007
Touchdown
3:15 PM CDT (20:15 UTC)
Path length
0.5 miles (0.8 km)
Path width
10 yards (9 m)
Deaths
0
Injuries
0
County
Jo Daviess County
Touchdown point
42.450, -90.250
Lift-off point
42.450, -90.250
Record number
0706011415-01

What the Weather Service recorded

A line of thunderstorms pivoted northeast into parts of southeast Iowa during the mid-morning hours of June 1st. Much of the area was just breaking out of a blanket of dense fog where visibilities dropped to less than a quarter mile. Dew point temperatures were in the middle 60s to around 70 degrees.||The line of storms appeared to become more broken through the late morning hours, while the area from Iowa City to Waterloo appeared to stratify out into a large area of showers. Just before 12:00 pm CDT, rapid intensification of storm cells on the southeast end of the original line occurred as it moved into northern portions of Louisa County.||A tornado touched down just south of Grandview, IA and moved northeast through Fruitland, IA and on to the southwest parts of Muscatine, IA. The tornado then lifted and as the storm cell continued to move northeast across Muscatine County. The super-cell re-intensified as it entered the southeast part of Cedar County just before 1 pm producing a brief tornado near Wilton, IA. The storm then moved across northwest parts of Scott County and Clinton County producing damaging wind gusts and large hail. The super-cell continued northeast into Jackson County producing a tornado near Bellevue around 2:30 pm, which moved across the Mississippi River into Jo Daviess County before lifting. The storm produced yet another tornado just south of Scales Mound, IL around 3:15 pm before moving into southwest Wisconsin and dissipating.||During the early afternoon hours, additional storms strengthened on the south end of the original line of storms, which went on to produce wind damage and large hail as they moved through northwest Illinois through the late afternoon hours.

A tornado briefly touched down about 2 miles south of Scales Mound, IL. Some trees were damaged.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

39 minutes of warning. NWS DVN issued a tornado warning for this county at 19:36 UTC, 39 minutes before the tornado touched down, in force until 20:30 UTC.

The county was under a tornado watch, issued at 17:37 UTC and running to 22:56 UTC.

Issued (UTC)ExpiredProductOffice
17:37 UTC22:56 UTCTornado WatchDVN
19:36 UTC20:30 UTCTornado WarningDVN

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 21:59 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the tornado touched down at Jun 1, 3:00 PM CDT, 15 minutes earlier.

Area forecast discussion, Jun 1, 3:00 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT FRI JUN 1 2007

.SYNOPSIS...
UPPER LOW SPINNING OVER CENTRAL SD PER LATEST WATER VAPOR IMAGERY.
VORT LOBE ROTATING AROUND UPPER LOW WAS PROVIDING SUPPORT FOR A
COUPLE OF SEVERE/NEAR SEVERE LINES OF STORMS CROSSING CWA ATM.  THE
UPPER ENERGY WAS MOVING OVER A VERY UNSTABLE AIRMASS WITH CAPES
AROUND 2300 J/KG PER 17Z DVN SOUNDING.  SHEAR ALSO IMPRESSIVE WITH
SELY SFC WINDS AROUND 15KTS AHEAD OF THE LINE WITH SWLY 50 TO 55KTS
H5 WINDS.

.SHORT TERM...TONIGHT AND SATURDAY...
A COUPLE MORE ROUNDS OF STORMS ARE EXPECTED OVERNIGHT INTO SATURDAY
AS ADDITIONAL ENERGY ROTATES NORTHEAST THROUGH AREA.  FOR
TONIGHT...S/W ENERGY SUPPORTING CONVECTION CURRENTLY OVER THE PLAINS
SHOULD MOVE THROUGH THE WRN CWA AFTER MIDNIGHT.  WITH GOOD LOW LEVEL
MOISTURE IN THE FORM OF H8 DEWPOINTS AROUND 10 TO 12C AND PWS AOA
1.50 FEEL THE THREAT FOR SOME ISOLATED HEAVY RAINS WILL BE
POSSIBLE.  SINCE THIS AREA HAS BEEN HIT SEVERAL TIMES DURING THE
PAST WEEK WITH DECENT RAINS AND 1HR FFG GUIDANCE IS BETWEEN 1.5 AND
2 INCHES IN THE WRN PART OF THE CWA...HAVE ISSUED A FLOOD WATCH FOR
TONIGHT.  FOR SATURDAY...BETTER THUNDERSTORM THREAT WILL BE NEAR AND
EAST OF THE MISSISSIPPI RIVER FROM A COMBINATION OF DEBRIS FROM THE
OVER NIGHT THUNDERSTORMS DURING THE MORNING AND THEN REDEVELOPMENT
IN THE AFTERNOON.  NAM SHOWING A NARROW SWATH OF CAPES AROUND
2000J/KG WORKING EAST THROUGH EXTREME EASTERN IA/NE MO AND NW IL
LATE SATURDAY AFTERNOON AND EARLY EVENING ALONG WITH JET SEGMENT
NEAR UPPER LOW PROGGED TO BE OVER SWRN MN SAT AFTERNOON.

...DLF...

.LONG TERM...SUNDAY THROUGH FRIDAY...
UPPER LOW WILL CONTINUE TO FILL AS IT FINALLY DRIFTS INTO THE GREAT
LAKES REGION BY MONDAY. MODELS IN GENERAL AGREEMENT ON THE MIGRATION
OF THE UPPER PATTERN TO NORTHWEST FLOW...BUT SHOWING THE USUAL
DISAGREEMENTS IN TIMING OF SHORT WAVES. UNTIL IT DOES...RAIN CHANCES
CONTINUE CWA-WIDE. TUESDAY AND TUESDAY NIGHT PRESENT THE BEST
OPPORTUNITY FOR A RAIN-FREE FORECAST AS DRIER NORTHWEST FLOW
DOMINATES AND MAIN ENERGY PROGGED TO STAY NORTH AND EAST OF OUR
CWFA. LOW POPS WARRANTED FOR THE END OF THE WORK WEEK AS
DIFFICULT-TO-TIME IMPULSES DROP DOWN OUT OF MANITOBA.  TEMPS
EXPECTED TO MODERATE NEXT WEEK WITH SLIGHTLY LOWER DEW POINTS.

..33..

&&

.AVIATION...
FIRST LINE OF CONVECTION CURRENTLY EAST OF THE MS RIVER AND EAST OF
ALL TAFS SITES. ANOTHER LINE OF TSRA OVER KCID TO MOVE THROUGH KDBQ
AND KMLI IN THE 21Z TO 23Z TIME FRAME STORMS HAVE POTENTIAL FOR
GUSTS GREATER THAN 50KTS AND LARGE HAIL A TORNADO WATCH IN EFFECT
THROUGH 00Z COVERS KMLI/KCID/KBRL/KDBQ TAF SITES.  THUNDERSTORMS
EXPECTED TO MOVE THROUGH REGION AGAIN BETWEEN 03Z AND 12Z.  EXPECT
IFR CONDITIONS WITH +SHRA ESPECIALLY AT KCID AND KBRL. ...DLF...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH TONIGHT WEST OF A LINE FROM MANCHESTER
THROUGH KEOKUK.
IL...NONE.
MO...FLASH FLOOD WATCH TONIGHT FOR CLARK AND SCOTLAND COUNTIES.
Hazardous weather outlook, Jun 1, 5:35 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 AM CDT FRI JUN 1 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-021045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
535 AM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL BE FOUND EARLY THIS MORNING ACROSS FAR EASTERN
IOWA AND MOST OF NORTHWEST ILLINOIS. VISIBILITIES WILL BE AS LOW
AS A QUARTER MILE. A DENSE FOG ADVISORY HAS BEEN ISSUED FOR MOST
OF NORTHWEST AND WEST CENTRAL ILLINOIS UNTIL 9 AM.

THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA TODAY. THE STORM
PREDICTION CENTER HAS PLACED A SLIGHT RISK FOR SEVERE
THUNDERSTORMS WEST OF A LINE FROM NEAR DYERSVILLE...THROUGH THE
QUAD CITIES...TO MACOMB. THE MAIN SEVERE WEATHER RISK IS LARGE
HAIL AND DAMAGING WIND...WITH A LOW POTENTIAL FOR TORNADOES FROM
MID AFTERNOON INTO EARLY EVENING. IT APPEARS THAT THERE WILL BE
ADEQUATE MOISTURE AND SHEAR FOR A FEW SUPERCELL THUNDERSTORMS...
BUT INSTABILITY WILL BE LARGELY DEPENDENT ON HOW MUCH CLEARING
OF CLOUD COVER TAKES PLACE LATER TODAY.

ANY STORMS THAT DEVELOP TODAY WILL HAVE THE POTENTIAL TO PRODUCE
LOCALLY HEAVY RAINFALL. THIS MAY RESULT IN MINOR FLOODING IN AREAS
OF EASTERN IOWA AND NORTHEAST MISSOURI THAT RECEIVED SIGNIFICANT
RAINFALL OVER THE PAST FEW DAYS.

MINOR FLOODING IS EXPECTED TO OCCUR ALONG THE IOWA RIVER NEAR
MARENGO DUE TO RECENT RAINFALL. A FLOOD WARNING IS IN EFFECT FOR
THAT SITE AND FURTHER INFORMATION CAN BE FOUND IN THE LATEST FLOOD
STATEMENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A NEAR DAILY CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH
THURSDAY.

ON SATURDAY CLOUDS AND PRECIPITATION ONGOING EARLY IN THE DAY ARE
LIKELY TO LIMIT ANY SEVERE POTENTIAL BY LIMITING HEATING AND
DESTABILIZATION OF THE ATMOSPHERE.  THUS...THE RISK OF SEVERE
WEATHER IS LOW.  IF SUNSHINE CAN BREAK THROUGH AND WARM TEMPERATURES
MORE THAN EXPECTED...THE RISK OF SEVERE STORMS INCREASES.

AT THIS TIME...THERE IS NO CLEAR INDICATION REGARDING THE RISK OF
SEVERE STORMS BEYOND SATURDAY.

THERE IS THE POSSIBILITY OF LOCALLY HEAVY RAINFALL DURING THE PERIOD
WHICH MAY RESULT IN SOME LOCALIZED FLOODING.  THIS EXTENDED PERIOD
OF WET WEATHER MAY ALSO RESULT IN FURTHER RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON INTO
THIS EVENING.

SHEETS/LE

In the hours before

Local storm report, Jun 1, 2:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       JESUP                   42.48N 92.07W
06/01/2007  E0.00 INCH       BUCHANAN           IA   TRAINED SPOTTER

            STREET FLOODING REPORTED IN TOWN.

&&

ELLIOTT
Local storm report, Jun 1, 2:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
258 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          N BELLEVUE              42.26N 90.43W
06/01/2007                   JACKSON            IA   TRAINED SPOTTER

            SPOTTER REPORTS DEBRIS FALLING FROM THE SKY.

&&

ELLIOTT
Special weather statement, Jun 1, 2:59 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT FRI JUN 1 2007

ILZ001-002-007-009-016-012100-
CARROLL IL-HENRY IL-JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-
259 PM CDT FRI JUN 1 2007

...THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS THE AREA...

AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA
THROUGH 4 PM.  HEAVY RAIN WILL LEAD TO RISES ON STREAMS AND
CREEKS...FLOOD LOW LYING AREAS...AND CAUSE PONDING OF WATER ON
STREETS AND ROADS.

REMEMBER...IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND AND FIND
AN ALTERNATE ROUTE.

KUHL
Local storm report, Jun 1, 3:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
301 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     BELLEVUE                42.26N 90.43W
06/01/2007                   JACKSON            IA   PUBLIC

            REPORTS OF SEVERAL ROOFS BLOWN OFF OF HOMES AND A CAMPER
            BLOWN ACROSS A STATE PARK.

&&

STEVEK
Local storm report, Jun 1, 3:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
312 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          5 SW GALENA             42.37N 90.50W
06/01/2007                   JACKSON            IA   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT AND RELAYED BY WFO MILWAUKEE.

&&

ELLIOTT
Local storm report, Jun 1, 3:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TORNADO          3 S SCALES MOUND        42.43N 90.25W
06/01/2007                   JO DAVIESS         IL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A TORNADO ON THE GROUND.

&&

ELLIOTT

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Davenport, (KDVN), 12:00Z

8.3 hours before the tornado, 95 km from the path. June 1, 2007.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 259 joules per kilogram, CIN -43, lifted condensation level 871 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Davenport, at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 47 square meters per square second, 0 to 6 km bulk shear 33 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
259 J/kg
Mixed-layer CIN
-43 J/kg
Surface CAPE
393 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
33 kt
0-1 km bulk shear
10 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
5.3 K/km

Open this sounding in Storm Lab

Davenport, (KDVN), 00:00Z

3.7 hours after it, 95 km from the path. June 2, 2007.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 21 joules per kilogram, CIN -79, lifted condensation level 1264 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Davenport, at 00:00Z on 2007-06-02The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 59 square meters per square second, 0 to 6 km bulk shear 12 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-79 J/kg
Surface CAPE
185 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
12 kt
0-1 km bulk shear
9 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
6.7 K/km

Open this sounding in Storm Lab

The surface observations

Dubuque (DBQ), 38 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
18:24 UTC69.864.490° 6 kt1011.5-RA
18:46 UTC69.866.260° 7 kt1011.5RA BR
18:55 UTC696690° 9 kt1011.2TSRA
19:09 UTC69.866.290° 10 kt1010.5-RA BR
19:35 UTC69.866.2110° 11 kt201009.8-RA BR
19:55 UTC7068110° 12 kt211009.5BR
20:55 UTC7063110° 13 kt1007.8
21:23 UTC69.864.4130° 11 kt1008.5-RA
21:53 UTC69.864.4170° 21 kt261008.5-RA
21:55 UTC7065190° 20 kt261008.5-RA
22:09 UTC69.864.4200° 15 kt221008.8

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Quad Cities radar (KDVN), 97 km away, was scanning. The volume nearest the touchdown began at 20:14 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
19:28 UTCTORNADO5 Wsw HanoverJo Daviess, ILEF2 TORNADO CONFIRMED 2 MILES SOUTH OF LOCK AND DAM 12. TORNADO CROSSED MISSISSIPPI RIVER FROM JACKSON COUNTY IA AND LIFTED SOUTH OF LOCK AND DAM 12.
20:05 UTCTSTM WND DMG5 Ne Mount CarrollCarroll, ILTREES DOWN ON FUNK ROAD NORTHEAST OF MOUNT CARROLL OFF OF ROUTE 78.
20:12 UTCTORNADO2 S Scales MoundJo Daviess, ILEF0 CONFIRMED. NO KNOWN DAMAGE.
20:12 UTCTORNADO3 S Scales MoundJo Daviess, ILLAW ENFORCEMENT REPORTS A TORNADO ON THE GROUND.
20:17 UTCTORNADO2 S Scales MoundJo Daviess, ILLAW ENFORCEMENT REPORTED TORNADO ON THE GROUND MOVING EAST. NO DAMAGE REPORTS SO FAR.
20:21 UTCFUNNEL CLOUD3 W Apple River CanyonJo Daviess, ILFUNNEL CLOUD REPORTED BY FIRE DEPARTMENT PERSONNEL.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2007 tornado in IllinoisEvery tornado in Illinois since 1950Warnings in force in Illinois nowThe forecast where you are

The other tornadoes of June 1, 2007

9 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 112:55 PM EDTEF0Monroe, FL0.630$20,000
June 112:07 PM CDTEF3Louisa, IA15.87747$16 million
June 112:44 PM CDTEF1Cedar, IA1.175
June 12:28 PM CDTEF2Jackson, IA to IL3.4350$3.3 million
June 13:17 PM CDTEF0Lafayette, WI0.120
June 13:31 PM CDTEF0Lafayette, WI0.230
June 16:30 PM CDTEF0Hamilton, IA0.130
June 17:25 PM CDTEF0Gaines, TX2.550
June 19:45 PM EDTEF1Miami-Dade, FL3.975$20,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.